Search dblp for Publications

export results for "Sidi Avraham"

 download as .bib file

@article{DBLP:journals/jcam/LubinskyS22,
  author    = {Doron S. Lubinsky and
               Avraham Sidi},
  title     = {Some biorthogonal polynomials arising in numerical analysis and approximation
               theory},
  journal   = {J. Comput. Appl. Math.},
  volume    = {403},
  pages     = {113842},
  year      = {2022},
  url       = {https://doi.org/10.1016/j.cam.2021.113842},
  doi       = {10.1016/j.cam.2021.113842},
  timestamp = {Sat, 25 Dec 2021 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jcam/LubinskyS22.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jat/LubinskySS15,
  author    = {Doron S. Lubinsky and
               Avraham Sidi and
               H. Stahl},
  title     = {Asymptotic zero distribution of biorthogonal polynomials},
  journal   = {J. Approx. Theory},
  volume    = {190},
  pages     = {26--49},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.jat.2014.01.001},
  doi       = {10.1016/j.jat.2014.01.001},
  timestamp = {Tue, 16 Feb 2021 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jat/LubinskySS15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dagstuhl-reports/CuytLSL15,
  author    = {Annie A. M. Cuyt and
               George Labahn and
               Avraham Sidi and
               Wen{-}shin Lee},
  title     = {Sparse modelling and multi-exponential analysis (Dagstuhl Seminar
               15251)},
  journal   = {Dagstuhl Reports},
  volume    = {5},
  number    = {6},
  pages     = {48--69},
  year      = {2015},
  url       = {https://doi.org/10.4230/DagRep.5.6.48},
  doi       = {10.4230/DagRep.5.6.48},
  timestamp = {Wed, 07 Jun 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/dagstuhl-reports/CuytLSL15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/moc/LubinskyS10,
  author    = {Doron S. Lubinsky and
               Avraham Sidi},
  title     = {Positive interpolatory quadrature rules generated by some biorthogonal
               polynomials},
  journal   = {Math. Comput.},
  volume    = {79},
  number    = {270},
  pages     = {845--855},
  year      = {2010},
  url       = {https://doi.org/10.1090/S0025-5718-09-02299-6},
  doi       = {10.1090/S0025-5718-09-02299-6},
  timestamp = {Wed, 17 Feb 2021 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/moc/LubinskyS10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics